Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Terrible headache, sensitive skin pain post taking T4 for weight loss. Can I stop it immediately?

Hi, First off I know I should not be taking this and I will never again take it. I got some T4( thyroxine ) to use for weight loss . I have been on it for 6 days now, my doses were 25,25,50,75,75,100. yesterday I started having terrible headaches and sensitive skin pain over my whole body, feels like sunburn . I went back down to 50mcg today and its not nearly as bad as yesterday. I know that you have to tapper down the doses with T3 to avoid problems with your thyroid, do I have to tapper the dosage back down with the T4 or can I just stop taking it now without the tapper down? Thanks you
Asked On : Sat, 4 Feb 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Never try to go for self medication and never never try to play with hormonal medications.
Who told you to use thyroxin for loosing weight ?
if you do not have thyroid never use this drug again.
Consult your doctor or endocrinologist and seek his advice.
Ok and bye.
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor